# SDR ASAA2025031856685

- Difficulty date: March 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 31,454 hours, 10,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY ABOVE OVERHEAD BIN AT 27 ABC INOP. GROUNDED - YES.  REF FIM 33-50 TASK 801 VERIFIED EMERGENCY AISLE LIGHT AT SEAT ROW 27ABC IS INOP. RESISTANCE CHECKS SHOW WIRING IS WITHIN LIMITS & NO FUSES ARE DAMAGED REF WDM 33-51-13 PAGE 5 SHEET 3. R & R BATTERY PACK M2626, OPS CHECK GOOD REF AMM 33-51-06-960-805, AISLE LIGHT IS WORKING AS INTENDED. DURING TROUBLESHOOTING CONNECTOR D15778 FOR AISLE LIGHT WAS DAMAGED,  REPLACED NEW CONNECTOR & PERFORMED EMERGENCY LIGHTS TEST NORMAL AMM 33-51-00-700-801, WDM 33-51-13P5S3 & SWPM 20-63-02.
